# SDR SWIA201438497

- Difficulty date: May 8, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,771 hours, 57,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN ON LEFT SIDE AND FWD OF BS 1531.8 IS DAMAGED.  REPAIRED SKIN IAW ETD.
